Alert archive / North Carolina / Tornado Warnings in 2022
Tornado Warning 11, NWS Blacksburg, VA
NWS Blacksburg, VA issued this tornado warning at May 6, 2022, 6:49 PM EDT for Stokes County, North Carolina. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2022, 6:49 PM EDT (22:49 UTC)
- Expired
- May 6, 2022, 7:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Stokes County, NC
The radar
The Roanoke radar (KFCX), 82 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 7:10 PM EDT | HAIL 0.75 | 3 Nne Pine Hall, NC | |
| May 6, 7:18 PM EDT | TSTM WND DMG | 3 Ne Pine Hall, NC | REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN. |
| May 6, 7:18 PM EDT | HAIL 1 | 2 Nne Pine Hall, NC | REPORT FROM MPING: QUARTER (1.00 IN.). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 2:32 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.8 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
099
WFUS51 KRNK 062249
TORRNK
NCC169-062315-
/O.NEW.KRNK.TO.W.0011.220506T2249Z-220506T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service BLACKSBURG VA
649 PM EDT Fri May 6 2022
The National Weather Service in BLACKSBURG has issued a
* Tornado Warning for...
Southeastern Stokes County in north central North Carolina...
* Until 715 PM EDT.
* At 649 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Germanton, or 9 miles north of Winston-Salem,
moving northeast at 25 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Walnut Cove...
Pine Hall...
Germanton...
and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3626 8032 3634 8021 3636 8003 3629 8003
3627 8004 3626 8004
TIME...MOT...LOC 2249Z 247DEG 23KT 3623 8029
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BMG2 follow-up statements
469
WWUS51 KRNK 062256
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
656 PM EDT Fri May 6 2022
NCC169-062315-
/O.CON.KRNK.TO.W.0011.000000T0000Z-220506T2315Z/
Stokes NC-
656 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN STOKES COUNTY...
At 656 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Germanton, or near Walnut Cove, moving east at 30
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Walnut Cove...
Pine Hall...
Germanton...
and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3626 8027 3633 8021 3636 8003 3629 8003
3627 8004 3626 8004
TIME...MOT...LOC 2256Z 248DEG 26KT 3625 8022
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BMG748
WWUS51 KRNK 062302
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
702 PM EDT Fri May 6 2022
NCC169-062315-
/O.CON.KRNK.TO.W.0011.000000T0000Z-220506T2315Z/
Stokes NC-
702 PM EDT Fri May 6 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR
SOUTHEASTERN STOKES COUNTY...
At 701 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Walnut Cove, moving northeast at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Walnut Cove...
Pine Hall...
Germanton...
and Belews Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3626 8025 3633 8021 3636 8003 3629 8003
3627 8004 3626 8004
TIME...MOT...LOC 2301Z 245DEG 32KT 3628 8015
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
BMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this tornado warning went out at May 6, 2:39 PM EDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 6, 2:39 PM EDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 239 PM EDT Fri May 6 2022 .SYNOPSIS... Low pressure was over the Mid Mississippi and Tennessee Valleys this afternoon with a front extending from the low into the Carolinas. This low will track slowly east tonight and Saturday bringing several periods of showers and thunderstorms through Sunday. As the low moves offshore, high pressure builds in with drier and warmer weather for Monday and Tuesday. && .NEAR TERM /THROUGH SATURDAY/... As of 230 PM EDT Friday... Severe thunderstorms remain a threat this afternoon into tonight. Tornado Watch 186 in effect until 8 pm. Tornado Watch 187 in effect until 10 pm. Several rounds of convection expected this afternoon into tonight. Scattered showers and thunderstorms will develop along and ahead of the cold front as it moves east tonight into Saturday. Strong to severe are possible this afternoon into tonight. Locally enhanced low level shear along the warm front will elevate the threat of a tornado this afternoon. Overall helicity of 200/300 m2/s2 and Convective Available Potential Energy in the 1000-2000 J/Kg range support the severe threat. Pockets of low clouds and fog will develop overnight especially where it rains. Low temperatures will be in the upper 40s in the mountains to the mid 50s in the piedmont. A closed upper level low will slowly directly overhead Saturday. This low should steepen the lapse rates aloft and continue to bring showers through Saturday with maybe a few thunderstorms in the afternoon. High temperatures Saturday will climb into the lower 50s in the mountains to the lower 70s in the piedmont. Moderate confidence in the Near Term Forecast. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... As of 230 PM EDT Friday... Dry conditions return for the start of the week... A closed upper level low will be just north of the area and then track eastward, heading off the coast of the Delmarva Peninsula by Sunday morning. Upper level ridging starts building into the area, extending from the Gulf of Mexico up near the Great Lakes. These two features establish decent north/northeasterly flow at 500mb. At the surface, the low pressure center slowly moves off to the North Carolina coast by Saturday night, and with it, decreasing our chances of showers and storms by the nighttime hours. Surface high pressure will sit to the north of the surface low in Eastern Canada, setting up a blocking pattern for the beginning of the week. Winds on the order of 10 to 20 mph from the north/northeast will dominate Sunday into Monday as we sit between these two features. Temperatures are a bit cooler for this period, thanks to the northerly flow, but we do stay dry through this period once the low pressure system moves offshore by Saturday evening. && .LONG TERM /TUESDAY THROUGH THURSDAY/... As of 230 PM EDT Friday... Another round of shower and storm chances later in the week... The influence of the surface high pressure sitting to our north will keep us dry for the middle of the week. However, the surface low pressure that will have crossed the area on Saturday will continue to spin off the coast of the Southeastern US. By the end of the week, this will drift back westward, getting closer to the coast. As it approaches for the second half to end of the week, it will increase the possibility of another round of associated showers and storms. However, models differ in when the low will get close enough to the coast to bring the precipitation chances. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... As of 140 PM EDT Friday... Low pressure was over the Mid Mississippi Valley with a front extending from the low into the Carolinas will track east this afternoon into Saturday. Winds will be out of the east to southeast on the north side of this boundary. As the front lifts north through the region the wind will turn to the southwest. Scattered showers and thunderstorms will develop ahead of the front. The most likely of timing of thunderstorms based on many Hi- Res convective allowing models is from 19Z/3PM through 03Z/11PM. Strong gusty wind and large hail are possible this afternoon and evening, especially in central and eastern Virginia and North Carolina. Average confidence on ceiling, visibility and wind. Below average confidence on timing of thunderstorms this afternoon and evening at any specific airport. Extended Aviation Discussion... A deep upper low will bring several rounds of showers with associated MVFR conditions for the Saturday and Sunday.Late night and early morning IFR/LIFR fog will be possible, especially where it rains. Clouds will remain Monday and Tuesday with sub-VFR ceilings still likely but dry weather is expected. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS/KK NEAR TERM...KK SHORT TERM...AS LONG TERM...AS AVIATION...AMS/KK
Hazardous weather outlook, May 6, 2:48 PM EDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Blacksburg VA 248 PM EDT Fri May 6 2022 VAZ020-WVZ507-508-071900- Bath-Eastern Greenbrier-Western Greenbrier- 248 PM EDT Fri May 6 2022 This Hazardous Weather Outlook is for west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for strong to severe storms through this evening with wind and hail as the primary threats. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Reports should be submitted by phone by calling 1-866-215-4324, social media, by email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ001>003-018>020-VAZ007-009-010-012-015-016-071900- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Yadkin-Tazewell-Smyth-Bland- Wythe-Grayson-Carroll- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 186 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk. NCZ004>006-VAZ011-013-014-017>019-022>024-032>035-043>047-058-059- WVZ042>044-071900- Stokes-Rockingham-Caswell-Giles-Pulaski-Montgomery-Floyd-Craig- Alleghany VA-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-Bedford- Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-Halifax- Charlotte-Mercer-Summers-Monroe- 248 PM EDT Fri May 6 2022 ...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Reports should be submitted by calling 1-866-215-4324, social media, email at rnk.skywarn@noaa.gov or online at www.weather.gov/rnk.
In the hours before
Special weather statement, May 6, 6:04 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
604 PM EDT Fri May 6 2022
NCZ003-004-020-062230-
Stokes NC-Yadkin NC-Surry NC-
604 PM EDT Fri May 6 2022
...Strong thunderstorms will impact portions of eastern Surry,
southwestern Stokes and Yadkin Counties through 630 PM EDT...
At 603 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Arlington to Nebo to Shacktown. Movement was
northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Airy...
Elkin...
Fairview...
Yadkinville...
Jonesville...
Dobson...
and Pilot Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
North Carolina...and southwestern Virginia. A Tornado Watch also
remains in effect until 1000 PM EDT for north central North
Carolina...and south central and southwestern Virginia.
&&
LAT...LON 3614 8071 3620 8087 3650 8074 3648 8042
3633 8028 3626 8036 3626 8045 3624 8045
3622 8043 3621 8045 3619 8044 3606 8060
TIME...MOT...LOC 2203Z 214DEG 37KT 3624 8081 3622 8064 3612 8057
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGLocal storm report, May 6, 6:09 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
609 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 1 NNW BLUEFIELD 37.25N 81.27W
05/06/2022 E0.88 INCH TAZEWELL VA PUBLIC
DIME TO NICKEL HAIL.
0550 PM HAIL BLUEFIELD 37.24N 81.27W
05/06/2022 M0.75 INCH TAZEWELL VA TRAINED SPOTTER
0559 PM HAIL 1 W MARION 36.83N 81.52W
05/06/2022 E1.25 INCH SMYTH VA TRAINED SPOTTER
QUARTER TO HALF DOLLAR SIZE HAIL.
&&Special weather statement, May 6, 6:22 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
622 PM EDT Fri May 6 2022
VAZ044-058-062300-
Halifax VA-Pittsylvania VA-
622 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of southeastern
Pittsylvania and west central Halifax Counties through 700 PM EDT...
At 622 PM EDT, Doppler radar was tracking a strong thunderstorm over
Keeling, or near Blairs, moving northeast at 40 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blairs...
Mt Airy...
Ingram...
Java...
Leda...
Keeling...
and Ringgold.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1000 PM EDT for north central
North Carolina...and central, south central and west central
Virginia.
&&
LAT...LON 3659 7932 3668 7944 3698 7917 3683 7891
TIME...MOT...LOC 2222Z 223DEG 36KT 3668 7930
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, May 6, 6:43 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
643 PM EDT Fri May 6 2022
NCZ020-062315-
Yadkin NC-
643 PM EDT Fri May 6 2022
...A strong thunderstorm will impact portions of central Yadkin
County through 715 PM EDT...
At 642 PM EDT, Doppler radar was tracking a strong thunderstorm over
Yadkinville, moving northeast at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Yadkinville...
Boonville...
East Bend...
Nebo...
Buck Shoals...
and Brooks Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 800 PM EDT for northwestern
North Carolina...and southwestern Virginia. A Tornado Watch also
remains in effect until 1000 PM EDT for north central North
Carolina...and southwestern Virginia.
&&
LAT...LON 3610 8088 3627 8072 3627 8068 3625 8067
3625 8065 3627 8064 3628 8063 3629 8063
3627 8060 3628 8057 3627 8054 3626 8053
3625 8046 3622 8043 3621 8045 3606 8080
TIME...MOT...LOC 2242Z 232DEG 18KT 3616 8070
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, May 6, 6:47 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
647 PM EDT Fri May 6 2022
VAZ010>014-018-019-WVZ044-507-062345-
Giles VA-Pulaski VA-Bland VA-Wythe VA-Montgomery VA-Craig VA-
Alleghany VA-Eastern Greenbrier WV-Monroe WV-
647 PM EDT Fri May 6 2022
...Strong thunderstorms will impact portions of Alleghany County in
west central Virginia, Pulaski, Giles, Craig, Bland, and western
Montgomery Counties in southwestern Virginia, southeastern
Greenbrier and eastern Monroe Counties in southeastern West Virginia
and the City of Radford through 745 PM EDT...
At 645 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lewisburg to Pearisburg to near Wytheville.
Movement was east at 45 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Blacksburg...
Christiansburg...
Radford...
Alleghany...
Pulaski...
Lewisburg...
and Dublin
Interstate 81 between mile markers 80 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
A Tornado Watch remains in effect until 800 PM EDT for southwestern
Virginia. A Tornado Watch also remains in effect until 1000 PM EDT
for southwestern and west central Virginia...and southeastern West
Virginia.
&&
LAT...LON 3808 8031 3805 8026 3804 8021 3804 8016
3806 8011 3806 7996 3800 8000 3795 8005
3794 8003 3796 7999 3735 8024 3694 8061
3699 8108 3746 8052 3808 8036
TIME...MOT...LOC 2245Z 273DEG 41KT 3801 8028 3746 8042 3708 8088
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
RABLocal storm report, May 6, 6:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
649 PM EDT FRI MAY 6 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM TSTM WND DMG CHILHOWIE 36.80N 81.68W
05/06/2022 SMYTH VA EMERGENCY MNGR
ROOF BLOWN OFF ONE STRUCTURE ALONG MAIN
STREET IN CHILHOWIE DUE TO THUNDERSTORM
WINDS.
&&
ESTThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 9:38 AM EDT | Special Weather Statement | RNK | Caswell, Rockingham | 22 min |
| May 6, 10:11 AM EDT | Special Weather Statement | RNK | Caswell | 34 min |
| May 6, 2:47 PM EDT | Special Weather Statement | RNK | Yadkin | 43 min |
| May 6, 3:16 PM EDT | Tornado Warning | RNK | Yadkin | 13 min |
| May 6, 4:12 PM EDT | Special Weather Statement | RNK | Rockingham | 33 min |
| May 6, 4:20 PM EDT | Special Weather Statement | RNK | Caswell | 25 min |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 64 min |
| May 6, 4:44 PM EDT | Special Weather Statement | RNK | Rockingham | 31 min |
| May 6, 4:59 PM EDT | Tornado Warning | RNK | Caswell | 31 min |
| May 6, 6:04 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 26 min |
| May 6, 6:26 PM EDT | Tornado Warning | RNK | Yadkin | 11 min |
| May 6, 6:41 PM EDT | Severe Thunderstorm Warning | RNK | Ashe, Watauga | 64 min |
| May 6, 6:43 PM EDT | Special Weather Statement | RNK | Yadkin | 32 min |
| May 6, 6:59 PM EDT | Tornado Warning | RNK | Surry, Yadkin | 15 min |
| May 6, 7:10 PM EDT | Tornado Warning | RNK | Rockingham, Stokes | 35 min |
| May 6, 7:22 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry | 53 min |
| May 6, 7:33 PM EDT | Tornado Warning | RNK | Rockingham | 27 min |
| May 6, 7:40 PM EDT | Severe Thunderstorm Warning | RNK | Stokes | 65 min |
| May 6, 7:55 PM EDT | Special Weather Statement | RNK | Wilkes | 35 min |
| May 6, 7:55 PM EDT | Tornado Warning | RNK | Caswell, Rockingham | 35 min |
Nearby
Tornado Warnings in North Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.